ASPEGIC 500 mg. 20 sachets

ASPEGIC 500 mg. 20 sachets
€ 9.00
Add to Cart
This medicine contains aspirin. Used:
For the treatment of pain and / or fever (fever), the headache symptoms of colds, toothaches. 

ASPEGIC 500 mg. 20 sachets

 
 
DESCRIPTION OF THE MEDICINAL PRODUCT
a) SUMMARY OF PRODUCT
ASPEGIC 500 mg, powder for oral solution in sachet (ASPEGIC 500 mg, powder for oral solution in sachet)
 
b) QUALITATIVE AND QUANTITATIVE COMPOSITION
DL-LYSINE ACETYLSALYCILATE 900 mg (corresponding to the amount of ASA 500 mg)
Excipients: Glycine - 100 mg, Air Freshener - 20 mg (consisting of: lactose, orange juice, essential oil of Mandarin), ammonium glycyrrhizinate-3 mg.
 
c) PHARMACEUTICAL FORM
Powder for oral solution in sachet for single dose pack of 20 sachets number.
 
d) Pharmacotherapeutic group
Analgesics and antipyretics OTHER 
 
 
2. IN WHAT CASES use this medicine?
This medicine contains aspirin. Used:
- For the treatment of pain and / or fever (fever), the headache symptoms of colds, toothaches.
This indication and formulation are designed for adults and children weighing more than about 30 kg; Particular attention should be paid to the so-4a
- To treat certain diseases of the musculoskeletal system
This indication and formulation are designed for adults and children weighing more than about 20 kg.Drugite formulations of acetylsalicylic acid are suitable for children weighing not mentioned in the above groups: ask a doctor or pharmacist.
 
3. WARNINGS
a) WHEN THIS PRODUCT SHOULD NOT BE USED
ASPEGIC 500 mg, powder for oral solution in sachet should not be used in the following conditions:
- Allergy to aspirin or excipients
- A history of asthma caused by application of aspirin or similar drugs (NSAIDs)
- In the last three months of pregnancy
- Ulcer of the stomach and duodenum,
- Haemorrhagic disorders or at risk of bleeding
- Severe liver disease
- Severe kidney disease
- Severe heart disease
- Current treatment with methotrexate at doses above 15 mg / week
- Treatment with oral anticoagulants, when acetylsalicylic acid was prescribed at high doses, especially in rheumatic diseases.
Before use sought advice from your doctor or pharmacist.
 
b) special warnings
* In case of concomitant use with other drugs to avoid the risk of overdose should be sure that they take your medicines contain aspirin.
* Headaches during prolonged treatment with high doses of aspirin, do not take a higher dose, and contact a doctor for advice or farmatsevt.Redovnata use of analgesics, especially combinations of analgesics can lead to kidney problems.
Syndrome Reye (rare but very serious disease associated mainly with neurological problems with interference-liver) was observed in children with symptoms of viral disease and treated with acetylsalicylic acid.
therefore:
• in the case of viral disease like chicken pox or flu-like conditions: Do not give aspirin to a child without medical advice;
• in the case of impaired consciousness or behavioral disturbances and vomiting in children taking aspirin, immediately consult your doctor.
• Aspirin is used only after consultation with a doctor in the following situations:
- For the treatment of rheumatic diseases,
- G6PD deficiency (an inherited disorder of the red blood cells) as the high-dose aspirin may cause hemolysis (destruction of red blood cells)
- Take a stomach ulcer or duodenal ulcer, gastrointestinal bleeding or gastritis,
- Kidney or liver disease
- Asthma: onset of asthma attacks in some patients associated with allergy to NSAIDs or aspirin. In these cases, use of this drug is contraindicated.
- Thoroughly mentstrualno bleeding or use of an intrauterine device, such as contraception, - in the treatment of:
other NSAIDs when acetylsalicylic acid was prescribed at higher doses,
• oral anticoagulants (antiplatelet drugs), and when acetylsalicylic acid was prescribed at lower doses for the treatment of pain or fever,
• heparin injection,
• inhibitors of platelet aggregation,
• a medicament for the treatment of gout,
• some antidiabetics, diuretics and Acetylsalicylic Acid as prescribed in high doses, glucocorticoids in some cases, some medicaments for the treatment of hypertension (angiotensin converting enzyme inhibitors, and drugs that block receptors agiotenzin II) and acetylsalicylic acid prescribed in high doses, and methotrexate at a dose less 15gld/sedmichno it.
• During treatment: intestinal bleeding (vomiting blood, blood in the stool, black stools), interrupt treatment immediately and contact your doctor or to the emergency unit in the nearest hospital.
• This product is intended for adults and children weighing more than 30 kg in the treatment of pain, and for adults and children weighing more than 20 kg for the indication "diseases of the musculoskeletal system." For infants younger than 1 month, the application of acetylsalicylic acid only after medical consultation.
* Due to the presence of lactose, this medicinal product must not be used for galactosemia, glucose-galactose malabsorption or lactase deficiency (a rare metabolic disease). This medicine contains aspirin. Do not use with other medicines containing aspirin and / or nonsteroidal anti-inflammatory sredstva.Pri concomitant use with other medicinal products is important to read the information on their composition, ie do not contain aspirin or NSAIDs.
* If you are pregnant or planning to become pregnant, acetylsalicylic acid is used only after consulting a doctor. If any pregnancy during use of acetylsalicylic acid, it is necessary to consult a doctor.
 
c) PRECAUTIONS FOR USE
Seek advice your doctor or pharmacist in the following cases:
- For pain or fever: for children weighing less than 30 kg (about 9 years of age) can be used in appropriate dosage forms.
- In inflammatory diseases of the musculoskeletal system in children under 20 kg to use appropriate dosage forms.
- If pain persists for more than five days or the condition of fever more than 3 days or if symptoms worsen or develop new ones, do not continue treatment without first consulting a doctor or pharmacist.
- Acetylsalicylic acid increases the risk of bleeding even in very low doses, and this effect lasts for several days after the last dose. If there are even a small surgery, tell your surgeon or dentist or anesthesia.
- At high doses recommended for rheumatology, should be monitored for signs of overdose - tinnitus, hearing loss and dizziness. In this case it is important to immediately consult a doctor.
If in doubt, immediately contact the advice of your doctor or pharmacist.
- Acetyl salicylic acid change uric acid levels
 
d) Interaction
To avoid possible interactions with the use of more than one drug, namely non-steroidal
anti-inflammatory drugs, oral anticoagulants, platelet aggregation inhibiting drugs heparin and uricosuric agents (for gout) (benzobromaron, probenecid) regularly inform your doctor of any take from you the medicine, even for drugs without prescription.
 
e) Pregnancy and lactation
As a general rule always consult your doctor or pharmacist before using this medication during pregnancy or breastfeeding.
PREGNANCY
1. During the first and second trimester of pregnancy, your doctor only when necessary may prescribe ASPEGIC.
2. Than six months of pregnancy should not take this medicine. Even after a single dose, it can cause serious problems for the unborn baby, especially on cardiac, pulmonary and renal function.
Only in extremely rare cases, your cardiologist or gynecologist may prescribe acetylsalicylic acid at very low doses (lower than those for pain or fever). In this case strictly follow your doctor's instructions.
 
BREASTFEEDING
This medication passes into breast milk. Not recommended its use during lactation.
 
g) EFFECT ON ABILITY TO DRIVE AND USE MACHINES
No effect
 
3) Excipients with proven
lactose
 
4. APPLICATION
a) DOSAGE
1 - Pain and fever (increased body temperature) This formulation is designed for adults and children weighing more than about 30 kg (about 9 years).
• Adults and children weighing more than 50 kilograms (about 15 years) the maximum recommended daily dose is 3 g acetylsalicylic acid, ie 6 sachets of den.Obichaynata dozirovaka is one sachet of 500 mg daily. This dose can be repeated if necessary after an interval of not less than 4 hours. In more severe pain or fever, the dose of 2 sachets of 500 mg may be repeated as needed, but after an interval of not less than 4 hours in all cases, not to exceed 6 sachets per day.
In elderly patients:
The maximum recommended daily dose is 2g aspirin, ie 4 sachets of den.Obichaynata dose is 1 sachet daily. This dose can be repeated if necessary after an interval of not less than 4 hours. In more severe pain or fever, the dose of 2 sachets of 500 mg may be repeated as needed, but after an interval of not less than 4 hours. In any case, do not exceed 4 sachets a day.
Children weighing 30 to 50 kg (about 9 to 15 years)
The dosage depends on the body weight. Approximate age is given for better orientirane.Za determine the most appropriate dose, it is necessary to know your weight dete.Atsetilsalitsilova acid is available in different concentrations and therefore its dose is determined by body weight. Suggested daily dose is about 60 mg / kg per day divided in 4 or 6 accepts, i.e. about 15 mg / kg every 6 hours or 10 mg / kg every 4 chasa.Za children weighing 30-40 kg (about 9 up to 13 years), the dose is 1 sachet of administration, the dose may be repeated after 6 hours as needed, but can not exceed 4 sachets den.Za children weighing 41-50 kg (about 12 to 15 years) The dose is 1 sachet of administration, the dose may be repeated after 4 hours if necessary, but not to exceed 6 sachets of den.Vazpalitelni and degenerative diseases of the musculoskeletal system: Adults and children weighing more than about 20 kg. Comply strictly prescribed by your LEKARPRI doubt, consult your doctor or pharmacist.
 
b) HOW TO USE
Oral upotrebaIzpiva immediately after dissolving in a large glass of water, milk or fruit juice
 
c) Frequency of use
When pain and / or fever: Prevent relapse of fever can be prevented by systemic recurrence of the dose:
Adults: doses are taken separately at an interval of at least 4 hours.
Children weighing more than 30 kilograms (about 9 years): the dose is taken at regular intervals, even at night, consistent with the recommended dozirovki.Pri inflammatory and degenerative diseases of the musculoskeletal system: doses renewed at intervals of at least 4 hours
 
d) Duration of use
When pain and / or fever:
The duration of treatment is limited to:
- 5 days for pain
- 3 days in a state of fever
If pain persists for more than 5 days or condition of febrilnost more than 3 days or if symptoms get worse or new symptoms occur, do not continue treatment without first consulting your doctor or farmatsevt.Pri inflammatory and degenerative diseases of the musculoskeletal apparatus: Comply with your doctor's instructions.
 
e) actions in case of overdose:
- The usual symptoms of overdose are ringing in your ears, reduce the sense of hearing, headache or svetovartezh.SPRETE use the medicine and tell your doctor.
In case of accidental intoxication (occurs frequently in young children), consult your doctor.
 
f) missing one or more doses
Do not take a double dose to make up for the forgotten.
 
g) the risk of abrupt cessation of treatment
Not applicable.
 
5) side effects
Like all medicines, ASPEGIC 500 mg may cause more or less side effects .. You must immediately discontinue your treatment and tell your doctor if:
- Gastrointestinal bleeding (see Special warnings), the incidence of bleeding increases with increasing dose.
- Allergic reactions such as rash, asthma, angioedema (hives face with difficulty breathing).
- Bleeding (blood feeding by mouth, blood in stool, black stools). This is common in high doses.
- Ringing in the ears, a feeling of hearing loss, headache, dizziness: usually these are signs of an overdose of aspirin.
- Syndrome Reye (rare but very serious disease associated mainly with neurological problems and liver damage have been observed in children with symptoms of viral disease and treated with acetylsalicylic acid. Should be monitored for symptoms like vomiting changes in consciousness or behavior.
Tell your doctor if you have abdominal pain, bleeding through the nose or bleeding ventsi.Saobshteni cases of ulcer stomaha.NE hesitate to ask your doctor or pharmacist SAOSHTAVAYTE AND FOR EACH unpleasant or any side effects not mentioned in this leaflet.
 
6. STORAGE CONDITIONS
a) Do not use after the expiry date stated on the packaging.
b) SPECIAL STORAGE CONDITIONS Store at temperatures below 25 ° C. Keep out of reach of children.
 
Additional Information "What is done in case of fever (increased" body temperature) "Normal body temperature is individual and varies between 36.5 ° and 37.5 °. Increase temperature by 0.8 ° is considered a state of fever.
* Infants (under 2 years).
This medicinal product is intended for adults and children weighing more than 30 kg (fever and pain). Vaprki it should be understood that in karchacheta (less than 2 years): The state of the fever is dangerous:
- High temperature or rapidly rising temperature creates a risk of convulsions
- Risk of dehydration (dehydration), you must:
- Remove the child's clothes (no danger at room temperature about 20 degrees)
- To give large amounts of liquids
- If necessary, to take a bath with the temperature of the water has two degrees lower than the body,
- To give medicine to lower the temperature, and the drug should be suitable for infants and dosage to calculate body weight.
Must not:
- Turn the child as the risk of dehydration and convulsions increased
- Limiting food intake.
8 If, after a few hours the temperature reaches 38.5 ° C and if other variation being observed: abnormal behavior (crying, drowsiness, irritability), vomiting, diarrhea, seek medical advice immediately.
* Adults and children over 2 years
Children over 2 years
In case of discomfort, you can give medicine to control body temperature only after making sure that the dose is related to body weight.
* Adults:
In case of discomfort, you can be treated by following recommended dozi.Ako occur symptoms (skin rash), or condition of febrilnost lasts more than 3 days or worsens, consult your doctor. In the presence of severe headache or vomiting immediately contact your doctor.
 
"WHAT TO DO IN CASE OF PAIN?"
Children and adults:
In the absence of improvement within 5 days, or regularly recurring pain accompanied by fever, and that makes you wake up in the morning, immediately seek medical advice.
 
 
€ 9.00
Add to Cart
Close